Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 5:05 AM CDT for Morgan County, Scott County, Illinois. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 5:05 AM CDT (10:05 UTC)
- Expired
- Jun 5, 2011, 6:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The St Louis radar (KLSX), 113 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:48 AM CDT | HAIL 0.25 | Winchester, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 5:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
740
WUUS53 KILX 051005
SVRILX
ILC137-171-051100-
/O.NEW.KILX.SV.W.0144.110605T1005Z-110605T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
505 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 600 AM CDT.
* AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MEREDOSIA...OR 17 MILES NORTHEAST OF PITTSFIELD...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MEREDOSIA...NAPLES...BLUFFS...EXETER...CHAPIN...
ALSEY...MANCHESTER...WOODSON...MURRAYVILLE...OXVILLE...CONCORD...
MERRITT...RIGGSTON...GLASGOW...LYNNVILLE...SOUTH JACKSONVILLE...
LAKE JACKSONVILLE AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3972 9065 3975 9062 3978 9061 3982 9058
3988 9059 3988 9035 3953 9009 3952 9056
3957 9059 3964 9062 3970 9065
TIME...MOT...LOC 1005Z 300DEG 25KT 3982 9064
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
521
WWUS53 KILX 051023
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
523 AM CDT SUN JUN 5 2011
ILC137-171-051100-
/O.CON.KILX.SV.W.0144.000000T0000Z-110605T1100Z/
MORGAN IL-SCOTT IL-
523 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTT AND
WESTERN MORGAN COUNTIES UNTIL 600 AM CDT...
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NAPLES...OR 13 MILES NORTHWEST OF WINCHESTER...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...NAPLES...BLUFFS...EXETER...CHAPIN...ALSEY...WOODSON...
MURRAYVILLE...MANCHESTER...OXVILLE...CONCORD...MERRITT...
RIGGSTON...GLASGOW...LYNNVILLE...SOUTH JACKSONVILLE...LAKE
JACKSONVILLE AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3973 9063 3978 9061 3984 9056 3988 9059
3988 9057 3987 9057 3988 9035 3953 9009
3952 9056 3970 9065 3972 9065
TIME...MOT...LOC 1023Z 304DEG 20KT 3978 9060
WIND...HAIL 60MPH 1.00IN
$$
SMITH214
WWUS53 KILX 051046
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT SUN JUN 5 2011
ILC137-171-051100-
/O.CON.KILX.SV.W.0144.000000T0000Z-110605T1100Z/
MORGAN IL-SCOTT IL-
546 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTT AND
WESTERN MORGAN COUNTIES UNTIL 600 AM CDT...
AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JACKSONVILLE...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...WOODSON...MURRAYVILLE...SOUTH JACKSONVILLE...LAKE
JACKSONVILLE AND NORTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3973 9063 3978 9061 3984 9056 3988 9059
3988 9057 3987 9057 3988 9035 3953 9009
3952 9056 3970 9065 3972 9065
TIME...MOT...LOC 1046Z 307DEG 25KT 3970 9027
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:18 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 5, 2:18 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 218 AM CDT SUN JUN 5 2011 .DISCUSSION... ISSUED 215 AM CDT SUN JUN 5 2011 EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE. HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH- RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND 30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO. THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A LARGE ROLE. SHORT TERM...TODAY THROUGH TUESDAY... EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE- ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY. CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE ACROSS THE SOUTHWEST HALF OF THE CWA. 00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74 OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY INTO TUESDAY. TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER 90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. LONG TERM...WEDNESDAY THROUGH SUNDAY... UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES. GEELHART && .AVIATION... ISSUED 1124 PM CDT SAT JUN 4 2011...FOR THE 06Z TAFS RAIN AND STORMS HAVE PRIMARILY ENDED AROUND THE TAF SITES. WILL KEEP A DRY FORECAST UNTIL DURING THE DAY TOMORROW. WILL KEEP THE CHANCE FOR MORNING CONVECTION IN SPI...CLOSEST TO WHERE A COMPLEX MAY PASS FROM MISSOURI INTO ILLINOIS. OTHERWISE...THE NEXT CHANCE OF STORMS ACROSS THE AREA WILL MOST LIKELY BE SUNDAY AFTERNOON INTO THE EVENING...AS THE COLD FRONT AND OUTFLOW BOUNDARIES BECOME ACTIVE WITH STORMS ONCE AGAIN. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS IN THE LATE AFTERNOON/EVENING. WINDS WILL BE LIGHT WEST-NORTHWEST OR CALM OVERNIGHT...SETTING THE STAGE FOR SOME LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVED RAIN ON THIS EVENING. MOST FOG SHOULD BE MVFR...BUT CAN NOT RULE OUT SOME IFR LATE TONIGHT TOWARD SUNRISE. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT SAT JUN 4 2011 ILZ027>031-036>038-040>043-047>053-051100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ044>046-054>057-061-051100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ062-063-066>068-071>073-051100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, Jun 5, 3:56 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011
ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
LITTLETON...
RUSHVILLE...
CAMDEN...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
4005 9044 3998 9053 4004 9068 4007 9068
4008 9071 4010 9071 4010 9088 4011 9091
4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 3 hr |
| Jun 4, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more | 54 min |
| Jun 4, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 57 min |
| Jun 5, 3:56 AM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 53 min |
| Jun 5, 5:50 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 55 min |
| Jun 5, 6:50 AM CDT | Special Weather Statement | ILX | Christian | 55 min |
| Jun 5, 7:17 AM CDT | Special Weather Statement | ILX | Schuyler | 58 min |
| Jun 5, 7:29 AM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Jun 5, 7:34 AM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler, Scott | 5 hr |
| Jun 5, 7:38 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 67 min |
| Jun 5, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 42 min |
| Jun 5, 8:25 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Jasper, Shelby | 6 hr |
| Jun 5, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 39 min |
| Jun 5, 8:52 AM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 5, 10:25 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.